C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO FT CATHETER 5F MAXIMAL BARRIER TRAY (DUAL-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Customer stated that guidewire coils when being inserted into patient.She stated this has happened several times, but does not know how many times or specific dates.Additional information provided 10/30/2023: after guidewire coils, it may or may not be able to be used; multiple occasions of opening a second kit to replace the guidewire which causes a delay of access.Event did not involve an urgent/life threatening medical situation.Extended time for insertion due to difficulty and having to open another kit.Multiple kits had to be used.No patients harmed.A specific number of affected devices or patients was not provided by the complainant.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.